# SDR CA140131006

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 8,348 hours
- Engine: Garrtt TPE3316251M
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 010A31870
- Condition: Departed
- Location: Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) WINDOW BLEW OUT AT ALTITUDE RESULTING IN DECOMPRESSION.
